# SDR AUS20021442

- Difficulty date: November 14, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage Main, S
- Component: Fuselage Main, S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD GALLEY DOORWAY FORWARD UPPER CORNER CRACKED AT FOUR FASTENER HOLES. ONE CRACK IN BEARSTRAP DOUBLER AND THREE CRACKS IN EXTRA INTERNAL DOUBLER. FOUND DURING EDDY CURRENT INSPECTION IAW AD/B737/24 AND EI 733-53-14R4.
